# SDR CA971216046

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 2A36C23
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: H6446
- Condition: Cracked
- Location: Blade Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER SENT FOR FIVE-YEAR INSPECTION.  NO REQUIREMENT FOR NDT.  COMPANY POLICY OF CARRYING OUT EDDY CURRENT INSPECTION LED TO FINDING OF CRACKS IN THE THREADS OF THE HUB BLADE SOCKETS.
